# SDR SIMA2012013009

- Difficulty date: December 26, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 23,065 hours, 16,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY FLASHLIGHT AT GALLEY FAILS TO ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-61-02-400-801-A02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
